MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE

GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE
Model Number FPRPR3560
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be investigated.The manufacturing records were reviewed and no related deviation or concerns were found.Vacuum sleeve failure is a known potential malfunction with some cryoablation needles.The risk to the patient is the potential for a skin burnt due to frost on the needle shaft.Galil medical's labeling includes precautions instructing users to protect the skin with warm saline, when appropriate.The case was completed with no patient injury.If additional information becomes available a followup report will be filed.
 
Event or Problem Description
It was reported that the doctor noticed the shaft of one of the icesphere needle started to collect frost.The procedure was completed as expected with no injury to the patient.

Brand Name
ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE, PRODUCT CODE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam, israel 20692 03
IS  2069203
MDR Report Key8036576
Report Number9616793-2018-00070
Device Sequence Number1379609
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model NumberFPRPR3560
Device Lot NumberA0473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1